# SDR TSAA0251108

- Difficulty date: April 12, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK ON THE LOWER CHORD IN THE LEFT MAIN WHEEL WELL AT BS 652 KEEL BEAM FUSELAGE SKIN AREA.  TRIMMED OUT CRACK AND VERIFIED REMOVED USING HFEC METHOD.  FABRICATED A REPAIR ANGLE AND FILLER.  REPAIR COMPLETED IAW ECO 2726R3 PART II.  AIRCRAFT RETURNED TO SERVICE.  (M)
